MAUDE Adverse Event Report: IDEAL IMPLANT INCORPORATED IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT

IDEAL IMPLANT INCORPORATED IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT
Model Number 47501
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Capsular contracture was reported as the reason for explantation.
 
Event or Problem Description
Capsular contracture.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPLANT
Common Device Name
SALINE-FILLED BREAST IMPLANT
Manufacturer (Section D)
IDEAL IMPLANT INCORPORATED
14881 quorum drive
suite 925
dallas TX 75254
Manufacturer (Section G)
TRELLEBORG SEALING SOLUTIONS
2761 walnut avenue
tustin CA 92780
Manufacturer Contact
robert hamas
14881 quorum drive
suite 925
dallas, TX 75254
MDR Report Key15017377
Report Number3011491947-2022-00195
Device Sequence Number19436529
Product Code FWM
UDI-Device Identifier10851795006084
UDI-Public(01)10851795006084(241)47501(17)240113
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2024
Device Model Number47501
Device Catalogue Number475
Device Lot Number63416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale